| Model Number |
TRF-325 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Physician reported a right side rupture.Device has been explanted.
Additional Manufacturer Narrative
Event or Problem Description
Physician reported a right side rupture.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the photographs identified the device was broken shell and red particles material on the shell.Unable to confirm whether the device is received complete.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Physician reported a right side rupture.Device has been explanted.